MathSciNet Relay Station
MathSciNet bibliographic data
MR1416531 90C25 (90C30)
Fukushima, Masao; Qi, Liqun A globally and superlinearly convergent algorithm for nonsmooth convex minimization. SIAM J. Optim. 6 (1996), no. 4, 1106–1120.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement